Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe itching in feet, bumps on toes, liquid discharge on popping. Cure?

Hi, I started my first job a few months ago, and recently my feet have started itching horribly. I m a carhop so I m on my feet all day. On the bottom of my feet, in between my toes, and on my toes are these small, kind of clear bumps that itch like crazy. Sometimes I can pop them and a clear liquid comes out. I d just really like to know because I watch a lot of medical shows, so I m a little paranoid... If you could get.back to me on this, that would be greatly appreciated.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  886
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You seem to be suffering from a type of eczema known as pompholyx. There is no need to worry. Apply a potent steroid cream like clobetasole or betamethasone cream twice in a day for few days. Also take an oral antihistaminic like cetirizine to relieve the itch. This would surely help you out. Hope that solves your query. Take care.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor